# SDR HNAA2013091000492

- Difficulty date: September 10, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 61,277 hours, 68,282 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Panel
- Part number: 5352011
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT APPROX. 300 FT.  ALL GEAR SHOWED RED UNSAFE, WARNING HORN SOUNDED AND CREW FELT NLG CLUNKING FOR APPROX 1 MINUTE.  R & R LANDING GEAR SELECTOR PANEL IAW AMM 32-30-05. R & R LANDING GEAR SELECTOR VALVE IAW WC 32-30-41R.  OPS AND LEAKED CHECKED GOOD AT THIS TIME.  SWUNG GEAR SEVERAL TIMES.
